Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 372768, 6 pages
http://dx.doi.org/10.1155/2014/372768
Research Article

Solving Multidimensional 0-1 Knapsack Problem with Time-Free Tissue P Systems

1Department of Computer Science, Xiamen University, Xiamen 361005, China
2Shenzhen Research Institute of Xiamen University, Shenzhen 518057, China
3Department of Mechanical and Electrical Engineering, Institute of Physical and Mechanical and Electrical Engineering, Xiamen University, Xiamen 361005, China

Received 4 December 2013; Revised 2 March 2014; Accepted 2 March 2014; Published 27 March 2014

Academic Editor: Ying Hu

Copyright © 2014 Xiangrong Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiangrong Liu, Ziming Li, Juan Suo, Ying Ju, Juan Liu, and Xiangxiang Zeng, “Solving Multidimensional 0-1 Knapsack Problem with Time-Free Tissue P Systems,” Journal of Applied Mathematics, vol. 2014, Article ID 372768, 6 pages, 2014. https://doi.org/10.1155/2014/372768.